Digital Summit Las Vegas Agenda

Pre-Conference Masterclasses

Available to Premium & VIP Pass holders. See our pricing page here.

Wednesday, March 13, 2024

Conference Agenda

Wednesday, March 13, 2024

12:00 PM - 1:00 PM
Registration Opens | Networking Lunch & ExhibitsNetworking     
1:00 PM - 1:15 PM
Emcee KickoffOpening Remarks  Michael Albanese  
1:15 PM - 2:15 PM
Opening KeynoteKeynote  Beverly Jackson  
2:15 PM - 2:30 PM
15-minute Passing BreakNetworking     
2:30 PM - 3:15 PM
How to Leverage Thought Leadership Strategies to Boost Google RankingsBreakout SessionRoom 1SEOKent Lewis Maven
Reimagining Content: Step Outside the Status Quo and Build a Multi-Audience, Multi-Channel Strategy with Influencers, UGC and Social-First ContentBreakout SessionRoom 2ContentNycole Hampton Maven
From Feed to FYP: Crafting Culturally Relevant Stories that Work and WinBreakout SessionRoom 3Social MediaLaura Wilson  
3:15 PM - 3:30 PM
15-minute Passing BreakNetworking     
3:30 PM - 4:15 PM
Thinking Like a FuturistBreakout SessionRoom 1Consumer BehaviorJennifer Brace Fundamental
Leverage Email Automation to Boost Your Sales Team’s Closing Success Breakout SessionRoom 2EmailKevin Snow Climber
Human-Centered Marketing: Creating Standout Content to Connect & ConvertBreakout SessionRoom 3ContentCari O'Brien Climber
4:15 PM - 4:30 PM
15-minute Passing BreakNetworking     
4:30 PM - 5:15 PM
Creating Profitability for Your eCommerce EffortsBreakout SessionRoom 1ContentAshley Nelson Maven
Impactful Lead Generation through Deeper B2B Customer-Brand ConnectionBreakout SessionRoom 2Lead GenEricka Kurtz  
Swipe to Success: Nailing the Social Media Storytelling Game in 2024Breakout SessionRoom 3StorytellingDerek K. Hubbard Climber
5:15 PM - 6:00 PM
Networking Reception & ExhibitsNetworking     

Thursday, March 14, 2024

9:00 AM - 10:00 AM
For the Culture: The Power Behind What We Buy, What We Do, and Who We Want To BeKeynote  Marcus Collins 
10:00 AM - 10:30 AM
30-minute Networking BreakNetworking    
10:30 AM - 11:15 AM
Building a Successful Brand Strategy: A Deep Dive into Dynamic Marketing Tactics Breakout SessionRoom 1BrandingCarley GauthierMaven
Tips for Knowing When & Why to Jump on a Social TrendBreakout SessionRoom 2Social MediaNicolle LopezClimber
The Secret Sauce: How to Increase Web ConversionsBreakout SessionRoom 3 Elise GrosdidierFundamental
11:15 AM - 11:30 AM
15-minute Passing BreakNetworking    
11:30 AM - 12:15 PM
Is Your Social Strategy Working? A 3-Step Analysis Method to Improve ROI with a Social Media AuditBreakout SessionRoom 1Social MediaChristina MilanowskiClimber
Embracing AI in Creative Design: New Ways to Design Your FutureBreakout SessionRoom 2AIJason HufferClimber
Sustainable Digital Content: The Art of Refresh and RepurposeBreakout SessionRoom 3ContentMeredith Howard 
12:15 PM - 1:15 PM
Networking Lunch & ExhibitsNetworking    
1:15 PM - 2:00 PM
Unleash the Power of AI & Keywords: Supercharge Your Copywriting & VisibilityBreakout SessionRoom 1 Jerri Helms 
Influence Unleashed: Mastering the Art of Casting and Vetting Social Media InfluencersBreakout SessionRoom 2Social MediaJessica DoveFundamental
Unleash the Power of Self-Promotion for Your Marketing Career GrowthBreakout SessionRoom 3Personal BrandingUpasna GautamClimber
2:00 PM - 2:15 PM
15-minute Passing BreakNetworking    
2:15 PM - 3:00 PM
Funny You Should Post That: Unleash Your Inner Comedian OnlineBreakout SessionRoom 1Social MediaMichael AlbaneseFundamental
Lead with Confidence: Navigate (Constant) Change and AI DisruptionBreakout SessionRoom 2Marketing OperationsPamela MuldoonClimber
Breakout SessionBreakout SessionRoom 3 Lauralie Levy